MAUDE Adverse Event Report: AV-TEMECULA-CT MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; MITRACLIP DELIVERY SYSTEM

AV-TEMECULA-CT MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; MITRACLIP DELIVERY SYSTEM
Catalog Number CDS0201
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents reported from this lot.The investigation was unable to determine a conclusive cause for the reported clip opened while locked.It is possible that there were procedural interactions (e.G.The patient anatomy and unintended curves on the device) which resulted in increased tension on the clip and leaflets, resulting in the clip opening slightly after deployment; however, this cannot be confirmed.Based on the information reviewed, there is no indication of a product quality issue with respect to design, manufacturing, or labeling of the device.
 
Event or Problem Description
This is filed to report that the clip opened during deployment.It was reported that this was a mitraclip procedure to treat degenerative mitral regurgitation (mr) with a grade of 4+.Only one clip was planned as the physician did not want the procedure to be long due to the patient age.The steerable guide catheter (sgc) was advanced, but resistance was met with the septum.The sgc was removed, and the septum was dilated.The sgc was then advanced without issue.The clip delivery system (cds) was advanced to the mitral valve and the leaflets were grasped.During deployment, after the actuator knob was turned 8 times, it appeared that the clip opened to approximately 30 degrees (while locked).The one clip was implanted, reducing the mr to 3+.The patient was confirmed to be stable post procedure, with improved hemodynamics.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
MITRACLIP SYSTEM CLIP DELIVERY SYSTEM
Common Device Name
MITRACLIP DELIVERY SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6526029
Report Number2024168-2017-03639
Device Sequence Number840408
Product Code NKM
UDI-Device Identifier08717648195914
UDI-Public(01)08717648195914(17)170726(10)60726U109
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2017
Device Catalogue NumberCDS0201
Device Lot Number60726U109
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2017
Initial Report FDA Received Date04/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MITRACLIP SYSTEM, STEERABLE GUIDE CATHETER
Patient Weight73